Sugar coated pills...

Discussion in 'Syn Values' started by Medusa, 2 February 2011 Social URL.

  1. Medusa

    Medusa Full Member

    Posts:
    259
    Likes Received:
    6
    Diet:
    Slimming World
    Currently having trouble with a bout of sciatica and my GP has given me some co-codamol and some Cuprofen. The Cuprofen are bright pink sugar coated (and sadly needed at the mo!) - is there any damage as far as syns are concerned for sugar coated medication? :confused:

    I'm taking about 6 a day.
     
  2. Avatar

    MiniMins.com Matched Content

  3. *Josie*

    *Josie* Full Member

    Posts:
    118
    Likes Received:
    1
    Start Weight:
    15st0lb
    Current Weight:
    15st0lb
    Goal Weight:
    9st10lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Slimming World
    The coating of Cuprofen is made from Methyl Cellulose (Methocel E15), Polyethylene Glycol 400 and Mastercote Pink FA0430 (according to my sources, lol)

    No sugar :D!

    Though even if it was sugar-coated the calorific content would be so low as to not make any difference to your weight loss, don't worry about it - you being pain free is far more important than a couple of extra calories ;)
     
  4. Medusa

    Medusa Full Member

    Posts:
    259
    Likes Received:
    6
    Diet:
    Slimming World
    Thanks Josie. :)

    I didn't think there would be an impact but it would be just my luck I was knocking back 387 syns a pill. :D
     
  5. *Josie*

    *Josie* Full Member

    Posts:
    118
    Likes Received:
    1
    Start Weight:
    15st0lb
    Current Weight:
    15st0lb
    Goal Weight:
    9st10lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Slimming World
    Thats ok :D At most there would be 1 or 2 calories per pill - but yours aren't sugar-coated so it should be 0 ;)
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...